# SDR K4HA99074

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1193
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 943
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 29 BS 943 WEB AT STR/SKIN ATTACH CORRODED.  REMOVED CORROSION FROM WEB, FOUND TO BE WITHIN LIMITS IAW L1011 SRM 51-21-01 AND 53-12-00.  FOUND STRINGER OUT OF LIMITS IAW L1011 SRM 53-12-00.  FABRICATED REPAIR PARTS IAW L1011 SRM 53-12-00 FIG 804.  INSTALLED REPAIR PER L1011 SRM 53-13-00 FIG 804.  NON-ROUTINE TASK NUMBER 65319.
